Journal article icon

Journal article

Mapping class groups and outer automorphism groups of free groups are C*-simple

Abstract:
We prove that the reduced C*-algebras of centerless mapping class groups and outer automorphism groups of free groups are simple, as are the irreducible pure subgroups of mapping class groups and the analogous subgroups of outer automorphism groups of free groups.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF FUNCTIONAL ANALYSIS
Volume:
212
Issue:
1
Pages:
195-205
Publication date:
2003-06-12
DOI:
ISSN:
0022-1236
URN:
uuid:5d89f5a3-a409-4280-93e1-ee4dc9e764e0
Source identifiers:
29473
Local pid:
pubs:29473
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP